# SDR 2007UALA02648

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 48,237 hours, 17,667 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Message
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE NOSE A-G DISAGREE.
